# SDR CALA2013100291652

- Difficulty date: October 1, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 39,362 hours, 17,109 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Servo Valve
- Part number: A68793002
- Part serial: D1343
- Condition: Faulty
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEV SERVO FAULT DISPLAYED, REPEAT.  CFDS FAULTING LT G ELEV SERVO VALVE 34CE1.  REPLACED LT ELEV SERVO CONTROL VALVE IAW AMMS 27-34-51-000-008-A & 27-34-51-400-003-A.  OPERATIONS CHECKED NORMAL ALL MODES NO MESSAGES.
